MathSciNet Relay Station
MathSciNet bibliographic data
MR623731 (83a:58007) 58B25 (22E65 57N20)
Dobrowolski, T.; Toruńczyk, H. Separable complete ANRs admitting a group structure are Hilbert manifolds. Topology Appl. 12 (1981), no. 3, 229–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement